# SDR 96ZZZM567

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fs 290
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, NLG W/W LT SIDE FS 290 INTERCOSTAL WEB CRACKED TWO PLACES AROUND LIGHTENING HOLES.  FABRICATED WEB LEFT SIDE FS 290 NLG W/W AS PER SRM 51-10-1 PAR 4.
